Alert archive / Pennsylvania / Areal Flood Warnings in 2013
Areal Flood Warning 78, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 10, 2013, 6:28 PM EDT for Bucks County, Pennsylvania. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2013, 6:28 PM EDT (22:28 UTC)
- Expired
- Jun 11, 2013, 3:19 AM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Bucks County, PA
The radar
The Philadelphia radar (KDIX), 86 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
853
WGUS41 KPHI 102228
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT MON JUN 10 2013
PAC017-110130-
/O.NEW.KPHI.FA.W.0078.130610T2228Z-130611T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUCKS PA-
628 PM EDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
WESTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 930 PM EDT
* AT 626 PM EDT RADAR INDICATES CLUSTERS OF TORRENTIAL DOWNPOURS
MOVING NORTHWARD INTO BUCKS COUNTY WHERE HEAVY RAIN OCCURRED EARLY
TODAY. THIS RENEWED RAIN WILL CAUSE POOR DRAINAGE STREET FLOODING
IN BUCKS COUNTY AND PROBABLY SMALL STREAM FLOODING BY 9 PM.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE RAPID. ALL INTERESTED PARTIES SHOULD TAKE
NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4061 7521 4059 7519 4058 7520 4057 7515
4053 7509 4048 7506 4042 7506 4040 7503
4038 7502 4018 7509 4042 7548
$$
DRAG2 follow-up statements
515
WGUS41 KPHI 110032
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
832 PM EDT MON JUN 10 2013
PAC017-110730-
/O.EXT.KPHI.FA.W.0078.000000T0000Z-130611T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUCKS PA-
832 PM EDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR SMALL STREAMS IN...
WESTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 330 AM EDT TUESDAY
* AT 827 PM EDT THE EAST BRANCH OF THE PERKIOMEN AT DUBLIN WAS IN
THE PROCESS OF EXCEEDING FLOOD STAGE AND WILL CONTINUE RISING THIS
EVENING TO A FOOT OR 2 ABOVE FLOOD STAGE...BEFORE BRIEFLY RECEDING.
THEN A BAND OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS WITH
TORRENTIAL RAIN WILL MOVE ACROSS BUCKS COUNTY BETWEEN 10 PM AND
MIDNIGHT...PROBABLY CAUSING MORE SMALL STREAM AND POOR DRAINAGE
STREET FLOODING OVERNIGHT.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN
REPORTED. ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4061 7521 4059 7519 4058 7520 4057 7515
4053 7509 4048 7506 4042 7506 4040 7503
4038 7502 4018 7509 4042 7548
$$
DRAG801
WGUS81 KPHI 110719
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 AM EDT TUE JUN 11 2013
PAC017-110727-
/O.CAN.KPHI.FA.W.0078.000000T0000Z-130611T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUCKS PA-
319 AM EDT TUE JUN 11 2013
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN WESTERN
BUCKS COUNTY...
WHILE MANY CREEKS AND STREAMS REMAIN ELEVATED FROM THE HEAVY
RAINFALL FROM YESTERDAY...THE THREAT FOR WIDESPREAD FLOODING HAS
DIMINISHED. A FLOOD WARNING REMAINS FOR THE NESHAMINY CREEK NEAR
LANGHORNE.
LAT...LON 4061 7521 4059 7519 4058 7520 4057 7515
4053 7509 4048 7506 4042 7506 4040 7503
4038 7502 4018 7509 4042 7548
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 3:55 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 10, 3:55 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT MON JUN 10 2013
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION WILL MOVE EAST
TONIGHT AND TUESDAY. ITS ATTACHED FRONTS WILL AFFECT OUR WEATHER
INTO TUESDAY NIGHT. WEAK HIGH PRESSURE WILL BUILD IN FOR WEDNESDAY
AND WEDNESDAY NIGHT...BEFORE ANOTHER SYSTEM APPROACHES FOR THURSDAY
AND THURSDAY NIGHT. MORE HIGH PRESSURE WILL ARRIVE THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A WARM FRONT IS CURRENTLY DRAPED ACROSS SOUTHEAST PA AND
SOUTHERN/CENTRAL NJ. THE FRONT IS EXPECTED TO DRIFT NORTH TONIGHT.
WITH THE SOUTHERN ZONES IN THE SOUPY AIRMASS (DEWPOINTS IN THE LOWER
TO MID 70S AND THE CLOUDS THINNING, THE LOW LEVELS HAVE
DESTABILIZED. COUPLE THIS WITH THE APPROACHING MID-LEVEL LOW AND THE
ASSOCIATED SHEAR, A TORNADO WATCH HAS BEEN ISSUED UNTIL 10 PM.
THE OTHER ISSUE THIS EVENING IS THE POTENTIAL FOR FLOODING. A
HANDFUL OF ADVISORIES AND WARNINGS WERE ISSUED EARLIER TODAY AND
THIS WILL LIKELY CONTINUE INTO TONIGHT. PRECIPITABLE WATER IS HIGH,
NEAR 2.00". RAIN RATES EARLIER TODAY EXCEEDED FOUR INCHES PER HOUR.
OUR PNS SHOWS WHAT KIND OF RAIN IS FALLING TODAY. SOME OF THE
ENTRIES OCCURRED IN LESS THAN AN HOUR. THE FLASH FLOOD WATCH WAS
EXTENDED THROUGH THE OVERNIGHT.
POPS DECREASE TOWARD MORNING.
TEMPERATURES OVERNIGHT WILL BOTTOM OUT IN THE LOW 60S NORTH TO THE
UPPER 60S SOUTH.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A COLD FRONT WILL MOVE THROUGH THE REGION EARLY TOMORROW. THIS WILL
BE FOLLOWED BY THE MID-LEVEL TROF AS WELL AS A SURFACE TROF. EVEN
THE MAIN COLD POOL ALOFT WILL BE TO OUR NORTH, SOME THUNDERSTORMS
COULD FIRE. WE'RE IN THE SPC'S "SEE TEXT" FOR TOMORROW.
SHOULD BE THE WARMEST DAY OF THE WEEK WITH TEMPERATURES WELL INTO
THE 80S FROM THE I-95 CORRIDOR EASTWARD, EXCEPT RIGHT AT THE COAST.
WINDS WILL MAINLY BE FROM THE WEST/SOUTHWEST TOMORROW AND WILL
BECOME A LITTLE GUSTY IN THE AFTERNOON.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE LOW PRESSURE SYSTEM AND FRONTS AFFECTING OUR REGION DURING THE
NEAR/SHORT TERM PARTS OF THE FORECAST WILL BE MOVING TO THE
NORTHEAST TUESDAY NIGHT AND THE POPS WILL DECREASE FOR THAT PERIOD.
WE WILL ALSO CARRY THE LOWER POPS INTO WED...BUT WE CANNOT WRITE A
TOTALLY DRY FCST WITH THE UPPER TROUGH CROSSING THE AREA. THERE WILL
STILL BE PLENTY OF MOISTURE AROUND AND ANY DAYTIME HEATING WED MAY
SPARK SOME SHOWERS. TEMPERATURES TUE NIGHT AND WED WILL BE CLOSE TO
NORMAL FOR EARLY JUNE.
THE FRONT THAT MOVES SOUTH OF THE REGION TUE/WED WILL REMAIN THERE
WED NIGHT AND THEN A NEW LOW PRESSURE SYSTEM WILL MOVE ALONG IT
THU/THU NIGHT. THIS WILL BRING A RETURN OF MORE SHOWERS/TSTMS TO THE
REGION THEN. POPS FOR THU WILL BE IN THE CHC RANGE NORTH/EAST AND
BE INCREASED INTO THE LOW LIKELY RANGE SOUTH/WEST. THIS LINES UP
REASONABLY WELL WITH THE NEARBY FCST OFFICES. DECREASING POPS FOR
FRI WITH ONLY A CHC FOR A SHOWER DURING THE AFTERNOON. TEMPERATURES
WILL BE SEASONABLY COOL THU/FRI WITH ABUNDANT CLOUDINESS EXPECTED.
HIGHS MOSTLY IN THE 70S AND LOWS IN THE LOW TO MID 60S (SOUTH) AND
MID TO UPPER 50S (NORTH).
A DRIER PERIOD OF WEATHER IS EXPECTED THIS WEEKEND AS HIGH PRESSURE
FROM THE GREAT LAKES SETTLES ACROSS OUR AREA AND REMAIN THROUGH
SUNDAY. WE WILL WRITE A DRY FCST FOR NOW...AND HOLD OFF THE NEXT CHC
FOR SHOWERS UNTIL SUN NIGHT. TEMPERATURES WILL RISE A BIT THIS
WEEKEND AND BE CLOSE TO NORMAL LEVELS.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
GENERALLY SPEAKING, MVFR AND IFR CONDITIONS WILL PLAY TUG OF WAR
INTO THE EVENING. AS THE WARM FRONT DRIFTS NORTH TONIGHT AND ALL THE
TERMINALS GET INTO THE WARM AND MOIST SECTOR, LOW CEILINGS ARE
FORECAST. IFR AND LIFR SHOULD BE THE RULE.
AFTER THE ASSOCIATED COLD FRONT PASSES TOMORROW MORNING, VFR WILL
RETURN (EXCEPT MVFR IN SHOWERS AND THUNDERSTORMS)
TORNADO WATCH...THE KPHL TERMINALS SOUTH ARE UNDER A TORNADO WATCH.
THUNDERSTORMS HAVE BEEN INSERTED IN THE TAFS ALONG WITH STRONGER
WINDS.
OUTLOOK...
TUE NIGHT THRU THURSDAY MORNING...MOSTLY VFR EXCEPT FOR SOME FOG
DURING TUE AND WED NIGHTS.
THURSDAY AFTERNOON THRU FRI...MVFR OR IFR POSSIBLE AT TIMES IN
SHOWERS/TSTMS.
FRI NIGHT AND SAT...MOSTLY VFR. FOG POSSIBLE FRI NIGHT.
&&
.MARINE...
A WARM FRONT EXTENDED ACROSS THE NORTHERN MID-ATLANTIC THIS
AFTERNOON. THE FRONT WILL LIFT NORTHWARD AND THROUGH MOST, IF NOT
ALL THE WATERS, TONIGHT.
THE LOW END SMALL CRAFT ADVISORY FOR THE OCEAN WATERS HAVE BEEN
EXTENDED THROUGH MUCH OF THE DAY TOMORROW. SEAS ARE FORECAST TO HIT
5 OR 6 FEET. WINDS SHOULD GUST TO AROUND 25 KT.
OUTLOOK...
MOSTLY SUB-SCA CONDITIONS FROM TUE NIGHT THROUGH THE FIRST PART OF
THURSDAY. ANOTHER DISTURBANCE WILL APPROACH AND BRING LOW-END SCA
WINDS/SEAS TO THE OCEAN AREAS LATER THU INTO FRIDAY. A FEW SCA
GUSTS ARE POSSIBLE OVER DEL BAY TOO.
&&
.HYDROLOGY...
TROPICAL DOWNPOURS AND VERY WET SOILS ACROSS THE REGION LEAD TO A
CONTINUATION OF THE FLOOD WATCH THROUGH THE EARLY OVERNIGHT PERIOD.
THE LATEST WARNING CAN BE OBTAINED VIA MEDIA OUTLETS AND OUR
WEBPAGE.
&&
.RIP CURRENTS...
A MODERATE RISK OF RIP CURRENTS WILL CONTINUE THE REST OF TODAY
AND TONIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-070-
071-101>106.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012>027.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001>004.
MD...FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT TUESDAY FOR ANZ450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...O'HARA
AVIATION...KRUZDLO/O'HARA
MARINE...KRUZDLO/O'HARA
HYDROLOGY...KRUZDLO/O'HARA
RIP CURRENTS...O'HARAHazardous weather outlook, Jun 10, 4:03 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 PM EDT MON JUN 10 2013 NJZ001-007>010-012-013-015-020-PAZ054-055-060>062-105-106-112015- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-UPPER BUCKS- LOWER BUCKS- 403 PM EDT MON JUN 10 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>003-MDZ008-012-015-019-020-NJZ016>019-021>023-027-PAZ070-071- 101>104-112015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND- ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY- 403 PM EDT MON JUN 10 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 293 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ014-026-112015- EASTERN MONMOUTH-COASTAL OCEAN- 403 PM EDT MON JUN 10 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A MODERATE RISK FOR RIP CURRENTS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-NJZ024-025-112015- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 403 PM EDT MON JUN 10 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 293 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. THERE IS A MODERATE RISK FOR RIP CURRENTS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-452>455-112015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 403 PM EDT MON JUN 10 2013 ...TORNADO WATCH 293 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ450-451-112015- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 403 PM EDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. GUSTY WINDS ARE POSSIBLE WITH ANY OF THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 10, 4:22 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 PM EDT MON JUN 10 2013
NJZ021>023-102115-
ATLANTIC NJ-CAPE MAY NJ-CUMBERLAND NJ-
422 PM EDT MON JUN 10 2013
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...NORTH CENTRAL CAPE
MAY AND SOUTHEASTERN CUMBERLAND COUNTIES...
AT 418 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIVALVE...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR BELLEPLAIN FOREST AROUND 430 PM...CORBIN
CITY AROUND 440 PM...ESTELL MANOR AROUND 450 PM...MAYS LANDING
AROUND 500 PM...WEYMOUTH AROUND 510 PM AND EGG HARBOR CITY AROUND
520 PM.
LAT...LON 3944 7446 3941 7447 3930 7464 3930 7465
3913 7489 3917 7491 3918 7496 3918 7502
3921 7504 3920 7511 3922 7514 3966 7475
3945 7443
FORECASTER: HEAVENERLocal storm report, Jun 10, 4:23 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM FLOOD SOUTHAMPTON TWP 39.91N 74.73W
06/10/2013 BURLINGTON NJ BROADCAST MEDIA
COUNTY ROAD 530 IS FLOODED IN MULTIPLE LOCATIONS
1150 AM FLOOD WALL TWP 40.17N 74.08W
06/10/2013 MONMOUTH NJ LAW ENFORCEMENT
LANE CLOSURES ON GARDEN STATE PKWY BETWEEN MILE MARKERS
95 AND 97... 91 AND 93.
&&
EVENT NUMBER PHI1300089 PHI1300090
GAINES/JOHNSONSpecial weather statement, Jun 10, 4:30 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT MON JUN 10 2013
DEZ001-MDZ008-PAZ070-102-102130-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-NEW CASTLE DE-
430 PM EDT MON JUN 10 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHESTER...NORTHEASTERN
CECIL...NORTHERN NEW CASTLE AND SOUTHWESTERN DELAWARE COUNTIES...
AT 426 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRANTWOOD...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR BROOKSIDE AROUND 440 PM...PIKE CREEK AROUND
450 PM...STANTON AROUND 500 PM...ASHLAND AROUND 510 PM...ELAM AROUND
520 PM AND CHEYNEY AROUND 530 PM.
LAT...LON 4002 7566 3989 7533 3966 7556 3956 7571
3954 7578 3960 7592
FORECASTER: HEAVENERLocal storm report, Jun 10, 4:53 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG GLASGOW 39.60N 75.75W
06/10/2013 NEW CASTLE DE COUNTY OFFICIAL
SEVERAL REPORTS OF DAMAGE FROM 911 CALL CENTER. WIRES
DOWN AS WELL AT 40TH AND FRENCHTOWN.RD
&&
EVENT NUMBER PHI1300091
GAINES/JOHNSONLocal storm report, Jun 10, 5:50 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG NEWARK 39.68N 75.76W
06/10/2013 NEW CASTLE DE TRAINED SPOTTER
LARGE TREES DOWN ON HOUSES WITH 10-20 HOMES HEAVILY
DAMAGED BETWEEN GLASGOW AND NEWARK ALONG ROUTES 72 AND
4.
&&
EVENT NUMBER PHI1300092
GAINES/JOHNSONSpecial weather statement, Jun 10, 6:22 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 622 PM EDT MON JUN 10 2013 NJZ009-PAZ103>106-102315- EASTERN MONTGOMERY PA-HUNTERDON NJ-LOWER BUCKS PA-UPPER BUCKS PA- WESTERN MONTGOMERY PA- 622 PM EDT MON JUN 10 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUCKS...CENTRAL MONTGOMERY AND SOUTHERN HUNTERDON COUNTIES... AT 607 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH WALES...MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR MONTGOMERYVILLE AROUND 630 PM...CHALFONT AROUND 640 PM...DOYLESTOWN AROUND 650 PM...ROBESONIA AROUND 700 PM...GARDENVILLE AROUND 710 PM AND PIPERSVILLE AROUND 720 PM. LAT...LON 4061 7517 4047 7480 4012 7519 4022 7541 FORECASTER: HEAVENER
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:30 AM EDT | Flood Watch | PHI | Berks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more | 24 hr |
| Jun 10, 5:14 AM EDT | Areal Flood Advisory | PHI | Berks, Chester | 4 hr |
| Jun 10, 5:53 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Jun 10, 6:07 AM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 4 hr |
| Jun 10, 7:18 AM EDT | Areal Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 3 hr |
| Jun 10, 9:04 AM EDT | River Flood Warning | PHI | Chester | 5 hr |
| Jun 10, 12:35 PM EDT | Areal Flood Warning | PHI | Montgomery | 17 hr |
| Jun 10, 4:02 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Philadelphia | 4 hr |
| Jun 10, 4:10 PM EDT | Special Weather Statement | PHI | Chester | 65 min |
| Jun 10, 4:30 PM EDT | Special Weather Statement | PHI | Delaware | 60 min |
| Jun 10, 4:42 PM EDT | River Flood Warning | PHI | Chester, Delaware | 12 hr |
| Jun 10, 5:06 PM EDT | Areal Flood Warning | PHI | Chester, Delaware | 12 hr |
| Jun 10, 6:22 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 53 min |
| Jun 10, 6:33 PM EDT | River Flood Warning | PHI | Delaware | 5 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.